ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

August 2013 , Volume 6 , Issue 4

Issue dedicated to Petr P. Zabreiko on the occasion of his 70th birthday

Select all articles

Export/Reference:

On mathematical contributions of Petr Petrovich Zabreĭko
Zalman Balanov, I. Gaishun, V. Gorohovik, Wieslaw Krawcewicz and A. Lebedev
2013, 6(4): 837-860 doi: 10.3934/dcdss.2013.6.837 +[Abstract](738) +[PDF](895.9KB)
Chaos in forced impact systems
Flaviano Battelli and Michal Fe?kan
2013, 6(4): 861-890 doi: 10.3934/dcdss.2013.6.861 +[Abstract](775) +[PDF](575.7KB)
Intertwining semiclassical solutions to a Schrödinger-Newton system
Silvia Cingolani, Mnica Clapp and Simone Secchi
2013, 6(4): 891-908 doi: 10.3934/dcdss.2013.6.891 +[Abstract](678) +[PDF](468.0KB)
Fatigue accumulation in an oscillating plate
Michela Eleuteri, Jana Kopfov and Pavel Krej?
2013, 6(4): 909-923 doi: 10.3934/dcdss.2013.6.909 +[Abstract](1038) +[PDF](389.0KB)
Dynamics of the the dihedral four-body problem
Davide L. Ferrario and Alessandro Portaluri
2013, 6(4): 925-974 doi: 10.3934/dcdss.2013.6.925 +[Abstract](754) +[PDF](1336.0KB)
Bifurcation of periodic solutions from a ring configuration of discrete nonlinear oscillators
Carlos Garca-Azpeitia and Jorge Ize
2013, 6(4): 975-983 doi: 10.3934/dcdss.2013.6.975 +[Abstract](872) +[PDF](295.0KB)
Equivariant Conley index versus degree for equivariant gradient maps
Anna Go??biewska and S?awomir Rybicki
2013, 6(4): 985-997 doi: 10.3934/dcdss.2013.6.985 +[Abstract](718) +[PDF](220.2KB)
Unbounded sequences of cycles in general autonomous equations with periodic nonlinearities
Alexander M. Krasnoselskii
2013, 6(4): 999-1016 doi: 10.3934/dcdss.2013.6.999 +[Abstract](732) +[PDF](458.4KB)
On a structure of the fixed point set of homogeneous maps
Yakov Krasnov, Alexander Kononovich and Grigory Osharovich
2013, 6(4): 1017-1027 doi: 10.3934/dcdss.2013.6.1017 +[Abstract](937) +[PDF](358.3KB)
Pointwise estimates for solutions of singular quasi-linear parabolic equations
Vitali Liskevich and Igor I. Skrypnik
2013, 6(4): 1029-1042 doi: 10.3934/dcdss.2013.6.1029 +[Abstract](739) +[PDF](378.0KB)
Iterative methods for approximating fixed points of Bregman nonexpansive operators
Victoria Martín-Márquez, Simeon Reich and Shoham Sabach
2013, 6(4): 1043-1063 doi: 10.3934/dcdss.2013.6.1043 +[Abstract](161) +[PDF](426.1KB)
Iterative methods for approximating fixed points of Bregman nonexpansive operators
Victoria Martín-Márquez, Simeon Reich and Shoham Sabach
2013, 6(4): 1043-1063 doi: 10.3934/dcdss.2013.6.1043 +[Abstract](753) +[PDF](426.1KB)
Periodic solutions of second order Lagrangian difference systems with bounded or singular $\phi$-Laplacian and periodic potential
Jean Mawhin
2013, 6(4): 1065-1076 doi: 10.3934/dcdss.2013.6.1065 +[Abstract](907) +[PDF](372.9KB)
Topology and homoclinic trajectories of discrete dynamical systems
Jacobo Pejsachowicz and Robert Skiba
2013, 6(4): 1077-1094 doi: 10.3934/dcdss.2013.6.1077 +[Abstract](756) +[PDF](442.3KB)
Effect of positive feedback on Devil's staircase input-output relationship
Alexei Pokrovskii and Dmitrii Rachinskii
2013, 6(4): 1095-1112 doi: 10.3934/dcdss.2013.6.1095 +[Abstract](685) +[PDF](606.3KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]